MONDAYS			TUESDAYS		WEDNESDAYS		THURSDAYS		FRIDAYS			LEGEND
8:30 AM	-										8:30 AM	
8:45 AM	8:30-9:45am 1				1				1		8:45 AM	
9:00 AM	1				1						9:00 AM	One Day per Week:
9:15 AM			6				6				9:15 AM	A M 1:30-4:20pm B T 1:30-4:20pm
9:30 AM			0				0				9:30 AM	B T 1:30-4:20pm C W 1:30-4:20pm
9:45 AM		-									9:45 AM	D TH 1:30-4:20pm
10:00 AM			FYSEM slot				FYSEM slot				10:00 AM	
10:15 AM	10-11:15am 2		FYSEM SIOT		2		FYSEM SIOT		2		10:15 AM	E F 1:30-4:20pm F M 7:15-10:05pm
10:30 AM											10:30 AM	G W 7:15-10:05pm
10:45 AM			7				7				10:45 AM	Two Days per Week:
11:00 AM			•				,				11:00 AM	1 MW 8:30-9:45am
11:15 AM											11:15 AM	2 MW 10-11:15am
11:30 AM	11:30am-12:45pm		FYSEM slot				FYSEM slot				11:30 AM	3 MW 11:30am-12:45pm
11:45 AM	3		T TOLIN GIOL		3		T TOLIN GIOC		3		11:45 AM	4 MW 1:45-3pm
12:00 PM				1			.	1			12:00 PM	5 MW 3:15-4:30pm
12:15 PM			no classes.				no classes.				12:15 PM	6 TTH 9:00-10:15am
12:30 PM			held for	į			held for	İ			12:30 PM	7 TTH 10:30-11:45am
12:45 PM			faculty meetings	ļ			faculty meetings	į			12:45 PM	8 TTH 1:45-3pm
1:00 PM			lacally incomings				lacary mocarigo				1:00 PM	9 TTH 3:15-4:30pm
1:15 PM				-				-			1:15 PM	10 MW 7:15-8:30pm
1:30 PM		1:30-4:20		1:30-4:20		1:30-4:20		1:30-4:20		1:30-4:20	1:30 PM	Three Days per Week:
1:45 PM	1:45-3pm			1.00 4.20		1.00 4.20		1.00 4.20		1.00 4.20	1:45 PM	1 MWF 8:30-9:45am (3@75min)
2:00 PM	4	Α	8	В	4	С	8	D	4	Е	2:00 PM	MW 8:30-9:45am + F 8:30-9:20am (2@75min+1@50min)
2:15 PM											2:15 PM	MWF 8:30-9:20am (3@50min)
2:30 PM											2:30 PM	2 MWF 10-11:15am (3@75min)
2:45 PM											2:45 PM	MW 10-11:15am + F 10-10:50am (2@75min+1@50min)
3:00 PM										-	3:00 PM	MWF 10-10:50am (3@50min)
3:15 PM	3:15-4:30pm										3:15 PM	3 MWF 11:30am-12:45pm (3@75min)
3:30 PM	5		9		5		9		5		3:30 PM	MW 11:30am-12:45pm + F 11:30am-12:20pm (2@75min+1@50min)
3:45 PM											3:45 PM	MWF 11:30am-12:20pm (3@50min)
4:00 PM		long lab		long lab		long lab		long lab		long lab	4:00 PM	4 MWF 1:45-3pm (3@75min)
4:15 PM		or seminar		or seminar		or seminar		or seminar		or seminar	4:15 PM	MW 1:45-3pm + F 1:45-2:35pm (2@75min+1@50min)
4:30 PM											4:30 PM	MWF 1:45-2:35pm (3@50min)
4:45 PM 5:00 PM											4:45 PM 5:00 PM	5 MWF 3:15-4:30pm (3@75min)
5:00 PM											5:15 PM	MW 3:15-4:30pm + F 3:15-4:05pm <i>(2@75min+1@50min)</i> MWF 3:15-4:05pm <i>(3@50min)</i>
5:30 PM											5:30 PM	TTH+eve any TTH slot may be combined with M or W 7:15-8:30pm
5:45 PM											5:45 PM	or with M or W 7:15-8:05pm, if other MWF standard sections
6:00 PM 6:15 PM											6:00 PM 6:15 PM	TTH 1:45-3pm + F 1:45-3pm may be requested through
6:15 PM											6:30 PM	APC Course Subcommitee's appeal process for non-standard times
6:45 PM											6:45 PM	Four Days per Week:
7:00 PM											7:00 PM	Consult with Registrar. Generally: a standard
7:15 PM	7:15-8:30pm	7:15-10:05pm									7:15 PM	three-days-per-week slot + the student would
7:30 PM	10	F			10	G					7:30 PM	have a choice of strategically-placed 50-minute
7:45 PM											7:45 PM	"fourth meeting" times.
8:00 PM	also 3rd-meeting				also 3rd-meeting						8:00 PM	Five Days per Week:
8:15 PM	option for TTH slots				option for TTH slots						8:15 PM	1 + 6 MWF 8:55-9:45am + TTH 9-9:50am
8:30 PM 8:45 PM											8:30 PM 8:45 PM	2 + 7 MWF 10-10:50am + TTH 10:30-11:20am
9:00 PM											9:00 PM	5+10 MTWTHF 3:15-4:05pm
											9:00 PM 9:15 PM	Where possible, a choice of TTH options is advised.
9:15 PM 9:30 PM		long lab				long lab					9:15 PM 9:30 PM	
9:30 PM 9:45 PM		seminar or				seminar or					9:30 PM 9:45 PM	Arts, PE courses, and courses of fewer or more than 4 academic credits
9:45 PM 10:00 PM		film screening				film screening					9:45 PM 10:00 PM	follow complementary schedules per "Other Details" on page 2.
10.00 PW	MONDA		TUESDA	vc	WEB WAS		THURSDA		FRIDAY		10.00 PW	
	MONDA	113	TUESDA	15	WEDNESDA	เกร	THURSDA	113	FRIDAY	s		

OTHER DETAILS

All courses must comply with the minimum standards to protect the integrity of the credit hour and the high level of direct student-faculty contact expected in a Mount Holyoke course. For example, for a 4-credit semester-long course requires generally 3 faculty contact hours with the class per week and, for students, a total of 12 hours per week of academic engaged time in the work of the course in and out of class. For semester-long courses carrying more or less than four credits, the expectation is, per credit, a minimum of 1 contact hour and, for students, an additional 2 hours of work out of class.

Additional Requirements:

All First-Year Seminars will meet TTH 9-10:15am (slot #6) or TTH 10:30am-11:45am (slot #7) in the fall. In the spring semester, First-Year Seminars will meet TTH 10:30-11:45am only. No other seminars or courses at the 100- or 200-level for first-year students may be scheduled exclusively in the first-year time slots.

No classes may be scheduled on Tuesdays and Thursdays between noon and 1:15pm. Faculty meetings will be scheduled during this time on some dates.

All requests for deviations from the approved schedule must be appealed to the Academic Priority Committee's course subcommittee. Appeal requests must be submitted to the Registrar no later than the due date for preliminary schedule information each term.

In the Arts departments, 4-credit courses required for the major will be scheduled to fit into the College's standard approved times as often as possible. However, studio, design, performance, and technique courses requiring longer time slots may use the additional slots noted below.

Additional Approvals:

- * Astronomy labs may meet any evening between 7:15 and 10pm Sunday through Thursday.
- * Courses required for the major in Five College majors may request meeting times between 4:45 and 7:20pm once or twice a week if significant enrollment from other Five College students is expected, as long as alternative arrangements will be made available to majors who are varsity athletes.

Additional Approved Slots for Studio Art and Architectural Design Courses:

 ST1: MW 8:45-11:15am
 ST2: MW 10am-12:30pm

 ST3: MW 1:45-4:15pm
 ST4: MW 7:15-9:45pm

 ST5: TTH 9-11:30am
 ST6: TTH 1:45-4:15pm

Additional Approved Slots for Music Performance Courses:

Instrumental and Choral Ensembles may meet between 4:45pm and 6:45pm or between 7:15pm and 10:15pm any evening Sunday through Thursday.

Additional Approved Slots for FMT Design Studios, as needed:

FMT1: MW 10:15am-12:05pm FMT2: TTH 9:45am-11:35am FMT3: MW 1:45-3:35pm.

Dance Technique courses typically use standard timeslots 1-10.

Practica in the arts, such as theatre or dance productions, often require additional evening or weekend work scheduled by arrangement of the department.

PE courses use a variety of slots but typically: MW 7:50-8:40am, MW 8:50-9:40am, MW 10-10:50am, MW 11-11:50am, MW 12-12:50pm, MW 1:45-2:35pm, or MW 3:15-4:25pm. or TTH 7:50-8:40am, TTH 8:50-9:40am, TTH 10-10:50am, TTH 11-11:50am, TTH 1:45-2:35pm, or TTH 3:15-4:25pm.

Introduction and Guidelines for Course Scheduling

This revised Approved Class Meetings schedule, effective Fall 2023 and ongoing: restores the scheduling of first-year seminars into two timeslots (TTH 9am and TTH 10:30am). Other courses for first-year students must not be scheduled exclusively into these timeslots.

Guidelines for Course Scheduling

No more than 10% should use the MW 11:30am slot.

The primary goal of the following guidelines for departments is to better distribute classes across the day (and week), by lowering the percentage of classes that meet during our peak hours (10am-2:30pm) and on peak afternoons. Better distribution of courses across the time slots is a critical objective for the College.

The following guidelines must be used by all academic departments/programs in developing their proposed course schedules:

- 1. At minimum, 65% of the two-day daytime classes should use TTH slots rather than MWF slots.
- 2. For classes using the 75-minute time slots (the slots numbered 1-10) on any day of the week:

 At least 20% of the courses using these slots should use the 8:30am MW or 9:00am TTH slots

 At least 15% should use the 3:15pm slots (or if the department offers a lot of afternoon lab sections, at least 5% with commensurate increase in 8:30am/9am slots)
- For afternoon long labs (labs in the alpha blocks)
 15% should be scheduled on Friday afternoon or during the evening F or G blocks

If offering fewer than 3, include at least one on a Friday every other semester.

- 4. For long afternoon seminars/courses in the alpha blocks, spread these across the week.

 If the department/program is offering more than 3, at least 15% should be scheduled on Friday afternoon.
- *Note: Cross-listings do not count in percentages. In applying the guidelines above, count only the courses for which your department is the primary department/program for the course.